# SDR UPS00234254

- Difficulty date: October 12, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- Aircraft time: 46,781 hours, 34,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EVIDENCE OF CORROSION TO S18A FLANGE (HORIZ) AT BS 870 LT.  REPAIR CARRIED OUT IAW SRM 53-10-1 AND 51-30-2 AND SMRO EO 2000-38-003 AND EO B727-5330-3815 UPS ENGINEERING FILE NR 727-53-2292.
